MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE FIXED-BEARING ANKLE COMPONENTS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. VANTAGE FIXED-BEARING ANKLE COMPONENTS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED
Medical Device Problem Codes Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Osteolysis (2377); Implant Pain (4561)
Date of Event 02/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical study, that approximately 6 years postop the initial implant, this 63 year old male patient was revised due to a painful right total ankle arthroplasty with evidence of progressive osteolytic bone cysts around the tibial component and medial malleolus.The patient¿s outcome was last known as resolved.Devices will not be returned.
 
Additional Manufacturer Narrative
D10.Concomitants: serial number item number and full description: (b)(6), 350-12-04 - tibial plate fb sz 4 rt.(b)(6), 350-22-42 - tibial insert fb sz 2 rt 10mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected/ additional information.The following sections were corrected/added: b1, b2, b3, d1, d4 (remove all data from initial report - catalog number- unknown) g1, g4, h4 (remove date) h6: clinical code, medical device problem code, component code, type of investigation, investigation findings and investigation conclusions.The reason for the revision reported may have been due to bone cyst formation, as stated in the information reported.However, this cannot be confirmed and potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
VANTAGE FIXED-BEARING ANKLE COMPONENTS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
MDR Report Key17595618
Report Number1038671-2023-02004
Device Sequence Number7402595
Product Code HSN
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age63 YR
Patient SexMale
Patient Weight83 KG
Patient RaceWhite